Translator Disclaimer
November/December 2009 Fractional stochastic evolution equations with Lévy noise
Stefano Bonaccorsi
Differential Integral Equations 22(11/12): 1141-1152 (November/December 2009).

Abstract

In this paper, we consider the problem of existence and uniqueness for a class of abstract integral Volterra equations in a Hilbert space $H$ perturbed by an additive noise of L\'evy type, with nonLipschitz nonlinearities. We find the solution in the space of mean square continuous and predictable processes from ${\mathbb R} _+$ into $H$.

Citation

Download Citation

Stefano Bonaccorsi. "Fractional stochastic evolution equations with Lévy noise." Differential Integral Equations 22 (11/12) 1141 - 1152, November/December 2009.

Information

Published: November/December 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.60193
MathSciNet: MR2555641

Subjects:
Primary: 60H20
Secondary: 26A33, 45D05

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.22 • No. 11/12 • November/December 2009
Back to Top